Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kiseleva, Elena Alekseevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:8
Abstract pages:33
Full texts:10
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person156765
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1993
1. V. G. Danilov, E. A. Kiseleva, “Remarks on heat convection in a porous medium”, Dokl. Akad. Nauk, 332:1 (1993),  29–32  mathnet  mathscinet  zmath; Dokl. Math., 38:9 (1993), 363–365
1992
2. V. P. Maslov, E. A. Kiseleva, “Asymptotics of convective gas flow through a heat-releasing multiscale porous medium”, Dokl. Akad. Nauk, 322:2 (1992),  284–288  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1992), 27–29

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022